# SDR R61A20110397

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ170200SU
- Aircraft serial: 17000179
- Aircraft time: 11,559 hours, 9,172 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Screw
- Part number: NAS1102065
- Condition: Corroded
- Location: Le Slat
- Part time: 11,559 hours, 9,172 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** LEVEL 2 CORROSION WAS FOUND ON THE LT WING NR 1 SLAT SEAL HARDWARE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 SLAT SEAL HARDWARE IAW EMB 170/175 AMM 57-41-09.  REF: SCREW P/N NAS1102-06-5 AND NUT P/N MS21042-06.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
